Minimum recession-compatible subsets of closed convex sets
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Yekini Shehu, 2012. "Iterative method for fixed point problem, variational inequality and generalized mixed equilibrium problems with applications," Journal of Global Optimization, Springer, vol. 52(1), pages 57-77, January.
More about this item
KeywordsRecession cone; Recession-compatible subset; Error bound;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:jglopt:v:52:y:2012:i:2:p:253-263. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .
We have no references for this item. You can help adding them by using this form .